# SDR CA110415007

- Difficulty date: April 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,542 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT, SMELLED LIKE ELECTRICAL FIRE, IN CHARGE DID EMERGENCY CALL REPORTING SMOKE IN CABIN.  SOURCE COULD NOT BE IDENTIFIED.  RETURNED TO LAND ASAP.  WE NOTICED "PACK 1 FAIL" MESSAGE ONCE LANDED ON 06L.  IAW AMM 05-50-27 AND DVDR INFO, NO FURTHER ACTION NECESSARY REGARDING OVERWEIGHT LANDING.  NR 1 ACM SEIZED, UPON REMOVAL FOUND COMPRESSOR BLADE MISSING AND SEVERE DAMAGE, IDENTIFIED AS CAUSE OF SMOKE, ACM REPLACED IAW AMM 21-51-05-400-801-A.  CHECKS SERVICABLE.
